Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Will there be any effect if I stop using Althea pills after started using the pack as my eczema is getting worse ?

hi,im Erika, 25 y.o, i have been takng Althea pills for almost 2 years,during the first year I was already diagnose with eczema ( i dont know if it is caused the pills). for this month i only took my pills unti; the 8th day since my eczema was gettng worse, are there any side effects for discontinued use even if I already started to use the pack
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi wdlcome to H.C.M.Forum. eczema usuallyt not caused by any drugs. but some drugs can exacerbate the present exema.
i advise you to conisult a dermatologist for diagnosis. it could be a fungal infection.what ever the diagnosis it needs treatment
for long time. avoid eating fish, brinzal
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor